# SDR P5CA9701073

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2, U/D BS 480 RBL 42 RBL 65 FLOORBEAM FOUND CORRODED.  REPAIRED FLOORBEAM AT RBL 36 TO RBL 56 PER BOEING SRM 53-10-07.  ALSO BLENDED OUT AND REPROTECTED AT RBL 56 TO RBL 65 PER BOEING SRM 51-10-01.
